# SDR R61A202003070373

- Difficulty date: February 25, 2020
- Submitted: March 7, 2020
- Operation: Air carrier
- Aircraft: N234JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000226
- Aircraft time: 31,489 hours, 19,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 17091898003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND STGR 21L AND ATTACHED BONDING BRACKET CORRODED AT ATTACHMENT BETWEEN FR 89-FR90. REMOVED DAMAGED PORTION OF STGR
21L, FROM FR 88 - 90.5. LOCATED, DRILLED AND INSTALLED REPAIR FILLER AND REPAIR SPLICE, ON STGR 21L, AT FR 88 - 90.5. SURFACE PROTECTION APPLIED. REF EMB
ETD2020-170-007474. A/C REMAINS IN CHECK.
